Oops, you're using an old version of your browser so some of the features on this page may not be displaying properly.

MINIMAL Requirements: Google Chrome 24+Mozilla Firefox 20+Internet Explorer 11Opera 15–18Apple Safari 7SeaMonkey 2.15-2.23

Previous Page Next Page

Side effects of the skin secondary to multikinase inhibitor treatment

Side effects of the skin associated with multikinase inhibitor treatment are discussed in this section. Patients usually experience mild to moderate symptoms that tend to improve during treatment, yet in some cases severe side effects and progression of skin reactions are reported. The typical changes seen during multikinase inhibitor treatment are listed below.

Note: Mucosal gastrointestinal side effects are not within the scope of this section.

This site uses cookies. Some of these cookies are essential, while others help us improve your experience by providing insights into how the site is being used.

For more detailed information on the cookies we use, please check our Privacy Policy.

Customise settings